MathSciNet Relay Station
MathSciNet bibliographic data
MR2396323 34K06 (26A33)
Zhang, Xiuyun Some results of linear fractional order time-delay system. Appl. Math. Comput. 197 (2008), no. 1, 407–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement